Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Elevated liver enzymes, hepatitis negative, taking remron, getting facial rashes. Side effects of medicine?

I have elvated liver enzymes and my doctor is checking me for hepatitis which I find odd because I would not be at risk. I have been taking remron and just recently looked on line to view the side effects of the medication and see that it can elevate cholesterol and also liver enzymes I also have been getting a facial rash. Can vitamins tax the liver also
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
overdose of any substance result in suh complication while in a proper dose the are considered goo drugs.thats why every wrapper of medicine makes be sold under the presciption of a qualified doctors
Answered: Sat, 22 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor